# SDR SWAA2020071493603

- Difficulty date: June 20, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 55,249 hours, 32,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR DAMAGED, STA 260 LBL 20 TO RBL 5.  ACCOMPLISHED PERMAMENT REPAIR AT FLIGHT DECK FLOOR WEB STA 260 PER EA1-A53-33179_FROM LBL 20 TO RBL 5.
